# SDR ASAA2017031420173

- Difficulty date: March 14, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 36,034 hours, 10,510 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Selector Switch
- Part number: 693732478
- Condition: Loose
- Location: Air Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TEMPERATURE SOURCE SELECTOR SWITCH INDICATES ERRATIC TEMP IS WHEN MOVED.  ACFT GROUNDED. FOUND AIR TEMP SELECTOR SWITCH EXTREMELY LOOSE IN PANEL. REMOVED CONTROL PANEL LIGHT PLATE,  NUT SECURING SWITCH TO PANEL WAS 5 FULL TURNS FROM TIGHT. TIGHTENED THE NUT. RE-SECURED LIGHT PLATE & KNOBS. OPS NORMAL IAW AMM 21-61-32, ALL TEMP SELECTIONS READ STEADY.
